# SDR QXEA2017040300209

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 8,490 hours, 9,079 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ABNORMAL RESISTANCE FELT WITH RUDDER PEDAL INPUT TO RIGHT SIDE REQUIRING MORE FORCE THAN NORMAL. WAS ABLE TO OVERCOME RESISTANCE. RUDDER CONTROL WAS AVAILABLE FOR LANDING. SIGNIFICANTLY GREATER  PRESSURE ON CLIMB OUT THAN ON APPROACH. NEGLIGIBLE DIFFERENCE ON GROUND RUDDER CHECK. STANDARD SETTINGS. GREATER RESISTANCE NOTED BY CA THAN BY FO. C/W OPERATIONAL CHECK OF RUDDER CONTROL SYSTEM REF AMM 27-20-00-710-802/803 AND TR 27-438, C/W VISUAL INSPECTION OF PILOTS RUDDER PEDALS FREEDOM OF MOVEMENT IN ALL RUDDER PEDAL CONFIGURATIONS, C/W HANDS ON AND VISUAL OF RUDDER ASSY, NO DEFECTS NOTED, NO HISTORY LAST 90 DAYS C/W FREEDOM OF MOVEMENT CHECK IAW GPM 9.2.5. OPERATIONAL CHECK FLIGHT PER GPM 7.4.2 (8F). OPERATIONAL CHECK FLIGHT SATISFACTORY. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
